# SDR SWAA2019012828918

- Difficulty date: January 4, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 40,286 hours, 20,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT AFT CARGO FLOOR TO SIDE WALL SUPPORT CORRODED BETWEEN BS 727 TO BS 767, RBL 21.  R&R SUPPORT IAW SRM AND DWG.
